| Catalog Number |
AA01-42F38V |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a patient was revised to address two migrated ozark screws and an ozark plate with a disengaged locking mechanism.This report captures the ozark plate.
Additional Manufacturer Narrative
H3 other text : device retained by hospital.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description